- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 127061, 5 pages
On Right Caputo Fractional Ostrowski Inequalities Involving Three Functions
Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India
Received 28 August 2012; Accepted 27 December 2012
Academic Editor: Abdallah El Hamidi
Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- B. G. Pachpatte, “On an inequality of Ostrowski type in three independent variables,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 583–591, 2000.
- B. G. Pachpatte, “New Ostrowski and Grüss type inequalities,” Analele Stintifice Ale Universitath Al.I Cuza Iasi, Tomul LI. s. I Mathematica, vol. 51, no. 2, pp. 377–386, 2005.
- G. A. Anastassiou, Intelligent Mathematics: Computational Analysis, Springer, Berlin, Germany, 2011.
- G. A. Anastassiou, “On right fractional calculus,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 365–376, 2009.
- E. A. Bohner, M. Bohner, and T. Matthews, “Time scales ostrowski and gruss type inequalities involving three functions,” Dynamics and Systems Theory, vol. 12, no. 2, pp. 119–135, 2012.
- M. Bohner and T. Matthews, “Ostrowski inequalities on time scales,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 1, article 6, 8 pages, 2008.
- G. A. Anastassiou, Fractional Differentiation Inequalities, Springer, Dordrecht, The Netherlands, 2010.
- I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999.
- K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
- G. A. Anastassiou, Advances in Fractional Inequalities, Springer, New York, NY, USA, 2011.